# SDR ASAA2021062235265

- Difficulty date: June 22, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 20,857 hours, 6,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H FLOOR TRANSITION PANEL HAS MULTIPLE SPOTS OF LIGHT SURFACE CORROSION ON THE UPPER SURFACE BETWEEN APPROX 13" FWD OF STA 727J AND STA 767 (MARKED)DOT: S244. GROUNDED - YES. EVALUATED RH AFT PIT TRANSITION PANEL 13" FWD OF STA 727J TO STA 767: ORIGINAL MATERIAL .040" PER BAC DWG 1496-377, MAT REMOVED .015". MAT REMAINING .025". OUT OF LIMITS PER B737-900ER SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED RH AFT PIT TRANSITION PANEL, BETWEEN 13" FWD OF STA727J AND STA 767, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IN THE RH SIDE AFT PIT 13" FWD OF STA 737J TO STA 767 IAW B737-900ER SRM 53-00-53-2R-5. SRM 51-20-01 & BOEING SOPM 20-41-02.TOOL USED T8224K CAL DUE DATE 10/13/2021 REMOVED DOT.
